Computational aspects of statistical intervals based on two Type-II censored samples

N Balakrishnan, E.A. Beutner, C. Cramer

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

In this paper, we propose an efficient branch and bound procedure to compute exact nonparametric statistical intervals based on two Type-II right censored data sets. The procedure is based on some recurrence relations for the distribution and density functions of progressively Type-II censored order statistics which can be applied to compute the coverage probabilities. We illustrate the method for both confidence and prediction intervals of a given level.
Original languageEnglish
Pages (from-to)893-917
Number of pages25
JournalComputational Statistics
Volume28
Issue number3
DOIs
Publication statusPublished - Jun 2013

Keywords

  • Right censored order statistics
  • Progressively Type-II censored order statistics
  • Nonparametric confidence intervals
  • Nonparametric prediction intervals
  • Mixtures of order statistics
  • NONPARAMETRIC METAANALYSIS
  • PREDICTION

Cite this